Removing the time dependence in a rapidly oscillating Hamiltonian

Ildar Gabitov, Ian Marshall

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


Hamiltonian systems with rapidly oscillating explicit dependence on time are considered. The wavelength of this oscillation is treated as a small parameter and it is shown how to remove the time dependence up to some order in the small parameter by means of a canonical transformation presented in the form of an asymptotic series. The result has applications for the study of pulse propagation for high bit-rate transmission in optical fibres.

Original languageEnglish
Pages (from-to)845-857
Number of pages13
Issue number4
Publication statusPublished - Jul 1998
Externally publishedYes


Dive into the research topics of 'Removing the time dependence in a rapidly oscillating Hamiltonian'. Together they form a unique fingerprint.

Cite this